# SDR QXEA9700461

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BELLY FAIRING PANEL 91BC HAS CHAFED INTO THE FUSELAGE SKIN ALONG ITS TRAILING EDGE.  REMOVED PAINT AROUND AREA, BLENDED AREA AS REQUIRED.  NDT INSPECTION SHOWED NO CRACKS.  WORK PERFORMED PER EA 4-53-181.
